# SDR DALA2016012700662

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- Engine: Pwa JT8D219
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF HOUSING BOLTS ON RT ENGINE AFT VIBRATION ISOLATOR. ON RT ENGINE AFT VIBRATION ISOLATOR WAS CLEANED AND CORROSION WAS FOUND.  DUE TO CORROSION REPLACED AND INSTALLED IAW AMM 71-20-02-201 AND PS 900-1-2-1, NR 01.
